Tampere University of Technology

TUTCRIS Research Portal

On the Discrete-Time Regulator Problem in Infinite-Dimensional Spaces

Research output: Contribution to journalArticleScientificpeer-review

Details

Original languageEnglish
Pages (from-to)319-327
Number of pages9
JournalJournal of Optimization Theory and Applications
Volume30
Issue number2
DOIs
Publication statusPublished - 1980
Publication typeA1 Journal article-refereed

Abstract

The linear, discrete-time regulator problem is considered in infinite-dimensional spaces without posing in advance any positivity conditions on quadratic criterion. The convergence of the finite-time optimum solution is studied, when time increases to infinity with a stable, stabilizable, and detectable system.

Field of science, Statistics Finland